# SDR DXTA2009021903517

- Difficulty date: February 19, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,901 hours, 6,235 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rudder Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

REPLACED YSAS "B" HARNESS PN 9519200-1-2, SN N/A FOR CHAFED WIRES. REPLACED UPPER RUDDER ACTUATOR PN 9914600-2 (41011120-103) SN 0063A OFF WITH PN 9914600-3EX (41011120-107) SN 0182 ON DUE TO OIL LEAKAGE AND GRINDING. ALL OPS AND RIG CHECKS SATIS. REF MM 27-24-01 AND 55-40-00.   NOTE:  THE CREW WAS NOT FIGHTING TO CONTROL ACFT. LOW SPEED + LOW AFT. NOTHING NOTED IN FLT CREW NOTICED SMALL UPPER RUDDER HARD LT WHEN DEPARTING ACFT.
